Identities involving covering systems. I.

Štefan Porubský

Mathematica Slovaca (1994)

  • Volume: 44, Issue: 2, page 153-162
  • ISSN: 0139-9918

How to cite

top

Porubský, Štefan. "Identities involving covering systems. I.." Mathematica Slovaca 44.2 (1994): 153-162. <http://eudml.org/doc/34379>.

@article{Porubský1994,
author = {Porubský, Štefan},
journal = {Mathematica Slovaca},
keywords = {covering systems of congruences; identities; Bernoulli numbers},
language = {eng},
number = {2},
pages = {153-162},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Identities involving covering systems. I.},
url = {http://eudml.org/doc/34379},
volume = {44},
year = {1994},
}

TY - JOUR
AU - Porubský, Štefan
TI - Identities involving covering systems. I.
JO - Mathematica Slovaca
PY - 1994
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 44
IS - 2
SP - 153
EP - 162
LA - eng
KW - covering systems of congruences; identities; Bernoulli numbers
UR - http://eudml.org/doc/34379
ER -

References

top
  1. BEEBEE J., Bernoulli numbers and exact covering systems, Amer. Math. Monthly 99 (1992), 946-948. (1992) Zbl0776.11008MR1190561
  2. DEEBA E. Y., RОDRIGUES D. M., Stirling's series and Bernoulli numbers, Amer. Math. Monthly 98 (1991), 423-426. (1991) MR1104307
  3. ERDÖS P., On integers of the form 2k + p and some related problems, Summa Brasil. Math. 2 (1950), 113-123. (1950) MR0044558
  4. FRAENKEL A. S., A characterization of exactly covering systems, Discrete Math. 4 (1973), 359-366. (1973) Zbl0257.10003MR0316359
  5. NAMIAS V., A simple derivation of Stirling's asymptotic series, Amer. Math. Monthly 93 (1986), 25- 29. (1986) Zbl0615.05010MR0824587
  6. PОRUBSKÝ Š., Natural exactly covering systems of congruences, Czechoslovak Math. J. 24(99) (1974), 598-606. (1974) MR0354520
  7. PОRUBSKÝ Š., Covering systems and generating functions, Acta Arith. 26 (1975), 223-231. (1975) MR0379423
  8. PОRUBSKÝ Š., On m times covering systems of congruences, Acta Arith. 29 (1976), 159-169. (1976) MR0399033
  9. PORUBSKÝ Š., Results and Problems on Covering Systems of Residue Classes, Mitt. Math. Sem. Giessen. Heft 150, Univ. Giessen, Giessen, 1981. (1981) Zbl0479.10032MR0638657
  10. RAABE J. L., Die Jacob Bernoulli'sche Function, Zürich, 1848. 
  11. STERN J., Beiträge zur Theorie der Bernoullischen und Eulerschen Zahlen, Abh. Geselschaft Wiss. Göttingen 23 (1878). 1-44. 
  12. ZNÁM Š., Vector-covering systems of arithmetical sequences, Czechoslovak Math. J. 24(99) (1974), 455-461. (1974) Zbl0311.10003MR0352032

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.